# SDR ASAA2013071695616

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,876 hours, 6,788 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Worn
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN DUCT PANEL NR 1 WITH FASTENERS WORN THRU PANEL ON NR 1 ENGINE INBD SIDE OF 1200 STRUT.   ACFT GROUNDED.   REPLACED FAN DUCT PANEL REF MM 72-23-07.
